Pacific Journal of Mathematics

Order of the identity of the stable summands of $\Omega^{2k}S^{2n+1}$.

Paul Silberbush

Article information

Source
Pacific J. Math., Volume 166, Number 1 (1994), 99-122.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102621247

Mathematical Reviews number (MathSciNet)
MR1306036

Zentralblatt MATH identifier
0820.55004

Subjects
Primary: 55P40: Suspensions
Secondary: 55P35: Loop spaces

Citation

Silberbush, Paul. Order of the identity of the stable summands of $\Omega^{2k}S^{2n+1}$. Pacific J. Math. 166 (1994), no. 1, 99--122. https://projecteuclid.org/euclid.pjm/1102621247


Export citation

References

  • [A] J.F. Adams, Infinite Loop Spaces, Princeton Univ. Press, Princeton, 1978.
  • [B] M.G. Barratt, Spaces of finite characteristic, Quarterly Jour, of Math., 11 (I960), 124-136.
  • [BG] E.H. Brown, S. Gitler, A spectrum whose cohomology is a certain cyclic module over the Steenrod algebra,Topology, 12 (1973),283-296.
  • [BP] E.H. Brown, F.P. Peterson, On the stable decomposition of 2Sr+2, Transact, of the A.M.S., 243 (1978), 287-298.
  • [Co] F.R. Cohen, A course in some aspects of classical homotopy theory, Lect. Notes in Math., Springer-Verlag, 1286 (1985), 1-92.
  • [Coh] R.L. Cohen, Odd primary infinite families in stable homotopy theory, Memoirs of the A.M.S., 242 (1981).
  • [CCKN] F.R. Cohen, R.L. Cohen, N.J. Kuhn, J.A. Neisendorfer, Bundles over configuration spaces, Pacific Jour, of Math., 104 (1983), 47-54.
  • [CG] R.L. Cohen, P. Goerss, Secondary cohomology operations that detect ho- motopy classes, Topology, 23 (1984), 177-194.
  • [CLM] F.R. Cohen, T.J. Lada, J.P. May, The Homology of Iterated Loop Spaces, Lect. Notes in Math., Springer-Verlag, 533 (1976).
  • [CMM] F.R. Cohen, M.E. Mahowald, R.J. Milgram, The stable decomposition of the double loop space of a sphere, Proc. of Symp. on Pure Math., 32 (1978), 225-228.
  • [CMN] F.R. Cohen, J.C. Moore, J.A. Neisendorfer, The double suspension and exponents of the homotopy groups of spheres, Ann. of Math., 110(1979), 549-565.
  • [H] D. Husemoller, Fibre Bundles, Second Edition, Springer-Verlag, New York, 1974.
  • [J] I.M. James, On the suspension sequence, Ann. of Math., 65 (1957), 74-107.
  • [KP] D.S. Kahn, S.B. Priddy, The transfer and stable homotopy theory, Math. Proc. Camb. Phil. Soc, 83 (1978), 103-111.
  • [L] W.H. Lin, Order of the identity class of the Brown-Gitler spectrum, Lect. Notes in Math., Springer-Verlag, 1370 (1986), 274-279.
  • [M] M. Mahowald, A new infinite family in 2*f, Topology, 16 (1977), 249- 256.
  • [Ma] J. P. May, The Geometry of Iterated Loop Spaces, Lect. Notes in Math., Springer-Verlag, 271 (1972).
  • [Mi] R.J. Milgram, Group representations and the Adams spectral sequence, Pacific Jour, of Math., 41 (1972), 157-182.
  • [Nl] J.A. Neisendorfer, Primary homotopy theory, Memoirs of the A.M.S., 232 (1980).
  • [N2] J.A. Neisendorfer, 3-primary exponents, Math. Proc. Camb. Phil. Soc, 90 (1981), 63-83.
  • [Se] P.S. Selick, 2-primary exponents for the homotopy groups of spheres, Topology, 23 (1984), 97-99.
  • [Si] P. Silberbush, Suspension orders and the stable decomposition of iterated loops on spheres, thesis, Univ. of Rochester, 1991.
  • [Sn] V.P. Snaith, A stable decomposition of nnX,Jour, of the London Math. Soc, 7 (1974), 577-583.
  • [T] H. Toda, Order of the identity class of a suspension space, Ann. of Math., 78 (1963), 300-325.